On transparent boundary conditions for the high-order heat equation

D. Suragan, N. Tokmagambetov

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

In this paper we develop an artificial initial boundary value problem for the high-order heat equation in a bounded domain Ω It is found an unique classical solution of this problem in an explicit form and shown that the solution of the artificial initial boundary value problem is equal to the solution of the infinite problem (Cauchy problem) in Ω.

Original languageEnglish
Pages (from-to)141-149
Number of pages9
JournalSiberian Electronic Mathematical Reports
Volume10
Issue number1
Publication statusPublished - Apr 23 2013
Externally publishedYes

Fingerprint

Transparent Boundary Conditions
Higher order equation
Heat Equation
Initial-boundary-value Problem
Classical Solution
Bounded Domain
Cauchy Problem
Form

Keywords

  • A high-order parabolic equation
  • An artificial initial boundary value problem
  • Transparent boundary conditions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On transparent boundary conditions for the high-order heat equation. / Suragan, D.; Tokmagambetov, N.

In: Siberian Electronic Mathematical Reports, Vol. 10, No. 1, 23.04.2013, p. 141-149.

Research output: Contribution to journalArticle

@article{eab4d45705f546dbbf5594d953c10163,
title = "On transparent boundary conditions for the high-order heat equation",
abstract = "In this paper we develop an artificial initial boundary value problem for the high-order heat equation in a bounded domain Ω It is found an unique classical solution of this problem in an explicit form and shown that the solution of the artificial initial boundary value problem is equal to the solution of the infinite problem (Cauchy problem) in Ω.",
keywords = "A high-order parabolic equation, An artificial initial boundary value problem, Transparent boundary conditions",
author = "D. Suragan and N. Tokmagambetov",
year = "2013",
month = "4",
day = "23",
language = "English",
volume = "10",
pages = "141--149",
journal = "Siberian Electronic Mathematical Reports",
issn = "1813-3304",
publisher = "Sobolev Institute of Mathematics",
number = "1",

}

TY - JOUR

T1 - On transparent boundary conditions for the high-order heat equation

AU - Suragan, D.

AU - Tokmagambetov, N.

PY - 2013/4/23

Y1 - 2013/4/23

N2 - In this paper we develop an artificial initial boundary value problem for the high-order heat equation in a bounded domain Ω It is found an unique classical solution of this problem in an explicit form and shown that the solution of the artificial initial boundary value problem is equal to the solution of the infinite problem (Cauchy problem) in Ω.

AB - In this paper we develop an artificial initial boundary value problem for the high-order heat equation in a bounded domain Ω It is found an unique classical solution of this problem in an explicit form and shown that the solution of the artificial initial boundary value problem is equal to the solution of the infinite problem (Cauchy problem) in Ω.

KW - A high-order parabolic equation

KW - An artificial initial boundary value problem

KW - Transparent boundary conditions

UR - http://www.scopus.com/inward/record.url?scp=84876343545&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84876343545&partnerID=8YFLogxK

M3 - Article

VL - 10

SP - 141

EP - 149

JO - Siberian Electronic Mathematical Reports

JF - Siberian Electronic Mathematical Reports

SN - 1813-3304

IS - 1

ER -